Has this drug been on the market very long?
How safe is it? What are long term effects?
I've been taking this since 3-17-12.
Had total thyroid removed 3-16-12.
Symptoms I have had.
Racing heart when resting. ( thought this was from the stress I've been under )
Shakes ( also thought this symptom was from the stress of my cancer diagnosis )
diarrhea (not sure why)
orange/rust colored poo ( not sure why, maybe carrots )
No period, ( not pregnant ) never had one this month. Had two pregnancy tests, both came back negative.
One at home test and one urine test at the hospital.
I have experienced some very light spotting after sex.
Sounds like you might be on too much. Have your doc do a total thyroid panel to check your levels of everything. did you have RAI? What type/size cancer? Your doctor can then assess what is going on. You may be sensitive to that drug, but it has been on the market for several decades, my father-in-law has taken it since 1945. For thyroid cancer patients, this is the drug you are stuck with, after several years with no recurrance, they can change to another drug.
My doctor did blood work and said everything is in the normal range. I had two 3mm mirco papillary carcinomas and one 1.9cm angioinvasive follicular carcinoma. I had my total tyroid removed 3-16-12. I had done no RAI and do not intend too. I was wondering about this drug because I don't know anyone taking it. Everyone I know or have talked to in on levothyroine. Just wonder what one is better. Levothroid (the one I'm on) or Levothyroine. Any comments?
it could be that you need to be on a different medication. You sound hypo still, not sure where you are with all of this. The anxiety could be a form of too little or too much, same with the shakes, the racing heart sounds like too much.
the diareah would be from too much more likely, but could also be that the thyroid problems have effected your gallbladder as well. Do you have any pain int he gallbladder area?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.